Aa
A
A
A
Close
Dermatology Community
53.6k Members
Avatar universal

Red rashes

For about three weeks now I've been getting these little red bumps on my hands,legs and sometime in back.
They sometimes appear in small Cluster headaches and sometimes are single bumps here and there. They
are itchy.  It often looks like I've been attacked by a bugs. Now last two days i have a fever. It may be caused by BUG ?  We have a bed bug problem in house. Generally the rashes disappearing two or three days.

Thanks
Deb
8 Responses
Avatar universal
Hi,

It could be eczema, sweat dermatitis, allergic reactions or bug bites.

You need to wash the areas several times with fresh water. Do not use any cosmetic products at the sites. Wash all your clothes and linen etc in savlon, chlorhexidine solution and sun - dry them preferably.

Apply calamine lotion at the site of the lesions and see if it helps. You could take some oral antihistamine medications like cetrizine or loratadine. You need to maintain a good personal hygiene .

Anti-itch drugs, often antihistamine, may reduce the itch during a flare up of eczema, and the reduced scratching in turn reduces damage and irritation to the skin.

For mild-moderate eczema a weak steroid may be used (e.g. hydrocortisone or desonide), whilst more severe cases require a higher-potency steroid (e.g. clobetasol propionate, fluocinonide).

Eczema can be exacerbated by dryness of the skin. Moisturizing is one of the most important self-care treatments for sufferers of eczema. Keeping the affected area moistened can promote skin healing and relief of symptoms.

http://en.wikipedia.org/wiki/Eczema

Let us know if you need any further information.

It would be advisable to consult a skin specialist for your symptoms and a proper clinical examination.

Let us know if you need any other information and post us on how you are doing.

Regards.
Avatar universal
i had a protected sex with one girl arround 4 months ago and i also used condom. But my  cause of worry is this red rash spot ittchy bumps mainly on my arms,legs and sometime in back. I already checked with doctor he said this looks like bed bug bite so he gave me some lotion and when i apply this location this rash will disappear and that come and go. Now its already more then 3 to 4 weeks.  this is the symptoms of herpes of HIV/aids ? Because this red rash come and go. Is rashes do occur when you have HIV AIDS or herpes.
Avatar universal
Anyone please...
Avatar universal
Hi,

It dos not appear to be herpes or AIDS. you should not panic and just try to calm yourself.

Reconsult with your doctor, if your symptoms are persistent.

What lotion has he/she prescribed?

And like i said in my previous post - You need to wash the areas several times with fresh water. Do not use any cosmetic products at the sites. Wash all your clothes and linen etc in savlon, chlorhexidine solution and sun - dry them preferably.

Apply calamine lotion at the site of the lesions and see if it helps. You could take some oral antihistamine medications like cetrizine or loratadine. You need to maintain a good personal hygiene .

Anti-itch drugs, often antihistamine, may reduce the itch during a flare up of eczema, and the reduced scratching in turn reduces damage and irritation to the skin.

For mild-moderate eczema a weak steroid may be used (e.g. hydrocortisone or desonide), whilst more severe cases require a higher-potency steroid (e.g. clobetasol propionate, fluocinonide).

Eczema can be exacerbated by dryness of the skin. Moisturizing is one of the most important self-care treatments for sufferers of eczema. Keeping the affected area moistened can promote skin healing and relief of symptoms.

Let us know if you need any other information and post us on how you are doing.

Regards.
Avatar universal
Hi doctor..thx a lot for guidence.. I have Reconsult  my doctor and they cut that little rash bump part and sent to laboratry for test. And it will take 1 or 2 weeks time.  Also they gave me the following medicine..fluocinonide Cream usp and Fexofenadine hcl 180 mg  tablet. I asked them for any kind of blood or other test is required ? but still they are not sure about this red rashes..because they come and go ..I really don't know ..why suddenly decreased appetite and also some time in left leg knee joint little pain . Feeling malaise sometime..but i did not have any painful blisters ...sometime tiny pimple kind of spot in shoulder. ..Could be sign of any STD...?
Avatar universal
Hi doctor...

Hi doctor..thx a lot for guidence.. I have Reconsult  my doctor and they cut that little rash bump part and sent to laboratry for test. And it will take 1 or 2 weeks time.  Also they gave me the following medicine..fluocinonide Cream usp and Fexofenadine hcl 180 mg  tablet. I asked them for any kind of blood or other test is required ? but still they are not sure about this red rashes..because they come and go ..I really don't know ..why suddenly decreased appetite and also some time in left leg knee joint little pain . Feeling malaise sometime..but i did not have any painful blisters ...sometime tiny pimple kind of spot in shoulder. ..Could be sign of any STD...?

As you mentioned It could be eczema ..then how many days/weeks it takes to go..
Avatar universal
I recently had something similar, saw my doc and it turned out to be sun poisioning, Mine started off in very small patches so at first I thought it was a rash but then it spreaded all over my hands, arms, and back. I tried many different creams and even tee tree oil, when nothing worked is when I decided to go to the doctor. Not sure if this helps but I hope so.
Avatar universal
But usually how long it will take to go permeantly.  ????????/
Have an Answer?
Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions